RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Leonov, Aleksandr Sergeevich

Statistics Math-Net.Ru
Total publications: 63
Scientific articles: 62

Number of views:
This page:2408
Abstract pages:10484
Full texts:3905
References:742
Professor
Doctor of physico-mathematical sciences
E-mail: , , ,

http://www.mathnet.ru/eng/person14357
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196346

Publications in Math-Net.Ru
2019
1. A. S. Leonov, “Methods for solving ill-posed extremum problems with optimal and extra-optimal quality”, Mat. Zametki, 105:3 (2019),  406–420  mathnet  elib
2018
2. A. B. Bakushinskii, A. S. Leonov, “Low-cost numerical method for solving a coefficient inverse problem for the wave equation in three-dimensional space”, Zh. Vychisl. Mat. Mat. Fiz., 58:4 (2018),  561–574  mathnet  elib; Comput. Math. Math. Phys., 58:4 (2018), 548–561  isi  scopus
2016
3. A. S. Leonov, “On possibility of obtaining linear accuracy evaluation of approximate solutions to inverse problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 10,  29–35  mathnet; Russian Math. (Iz. VUZ), 60:10 (2016), 23–28  isi  scopus
4. A. S. Leonov, “Regularizing algorithms with optimal and extra-optimal quality”, Sib. Zh. Vychisl. Mat., 19:4 (2016),  371–383  mathnet  mathscinet  elib; Num. Anal. Appl., 9:4 (2016), 288–298  isi  scopus
5. A. S. Leonov, “Locally extra-optimal regularizing algorithms and a posteriori estimates of the accuracy for ill-posed problems with discontinuous solutions”, Zh. Vychisl. Mat. Mat. Fiz., 56:1 (2016),  3–15  mathnet  elib; Comput. Math. Math. Phys., 56:1 (2016), 1–13  isi  scopus
2014
6. A. S. Leonov, “Which of inverse problems can have a priori approximate solution accuracy estimates comparable in order with the data accuracy”, Sib. Zh. Vychisl. Mat., 17:4 (2014),  339–348  mathnet  mathscinet; Num. Anal. Appl., 7:4 (2014), 284–292
7. A. B. Bakushinskii, A. S. Leonov, “New a posteriori error estimates for approximate solutions to iregular operator equations”, Vychisl. Metody Programm., 15:2 (2014),  359–369  mathnet
8. A. S. Leonov, “Can an a priori error estimate for an approximate solution of an ill-posed problem be comparable with the error in data?”, Zh. Vychisl. Mat. Mat. Fiz., 54:4 (2014),  562–568  mathnet  elib; Comput. Math. Math. Phys., 54:4 (2014), 575–581  isi  elib  scopus
2013
9. A. S. Leonov, “Pointwise extra-optimal regularizing algorithms”, Vychisl. Metody Programm., 14:2 (2013),  215–228  mathnet
2012
10. A. S. Leonov, “A posteriori accuracy estimations of solutions of ill-posed inverse problems and extra-optimal regularizing algorithms for their solution”, Sib. Zh. Vychisl. Mat., 15:1 (2012),  83–100  mathnet  elib; Num. Anal. Appl., 5:1 (2012), 68–83  scopus
11. A. S. Leonov, “Higher-order total variations for functions of several variables and their application in the theory of ill-posed problems”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:1 (2012),  198–212  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 119–133  isi  scopus
2010
12. A. S. Leonov, “On a posteriori accuracy estimates for solutions of linear ill-posed problems and extra-optimal regularizing algorithms”, Vychisl. Metody Programm., 11:1 (2010),  14–24  mathnet
2008
13. A. S. Leonov, “On elimination of accuracy saturation of regularizing algorithms”, Sib. Zh. Vychisl. Mat., 11:2 (2008),  167–186  mathnet; Num. Anal. Appl., 1:2 (2008), 135–150
2007
14. A. S. Leonov, “On the total-variation convergence of regularizing algorithms for ill-posed problems”, Zh. Vychisl. Mat. Mat. Fiz., 47:5 (2007),  767–783  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 47:5 (2007), 732–747  elib  scopus
2005
15. A. S. Leonov, “On the $H$-property of functionals in Sobolev spaces”, Mat. Zametki, 77:3 (2005),  378–394  mathnet  mathscinet  zmath; Math. Notes, 77:3 (2005), 348–363  isi  scopus
2004
16. A. S. Leonov, “Functionals with the $H$-property in the Sobolev space $W_1^1$”, Mat. Sb., 195:6 (2004),  121–136  mathnet  mathscinet  zmath; Sb. Math., 195:6 (2004), 879–896  isi  scopus
2003
17. A. S. Leonov, “General regularizing functionals for solving ill-posed problems in Lebesgue spaces”, Sibirsk. Mat. Zh., 44:6 (2003),  1295–1309  mathnet  mathscinet  zmath; Siberian Math. J., 44:6 (2003), 1015–1026q  isi
2001
18. A. S. Leonov, “Numerical implementation of special regularizing algorithms for solving a class of ill-posed problems with sourcewise represented solutions”, Sib. Zh. Vychisl. Mat., 4:3 (2001),  269–280  mathnet  zmath
19. A. S. Leonov, A. G. Yagola, “Adaptive optimal algorithms for ill-posed problems with sourcewise represented solutions”, Zh. Vychisl. Mat. Mat. Fiz., 41:6 (2001),  855–873  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 41:6 (2001), 807–824
2000
20. A. S. Leonov, “A generalization of the maximal entropy method for solving ill-posed problems”, Sibirsk. Mat. Zh., 41:4 (2000),  863–872  mathnet  mathscinet  zmath; Siberian Math. J., 41:4 (2000), 716–724  isi
1999
21. A. S. Leonov, “Application of function of several variables with bounded variation to numerical solution of two-dimensional ill-posed problems”, Sib. Zh. Vychisl. Mat., 2:3 (1999),  257–271  mathnet  zmath
22. A. S. Leonov, “Piecewise uniform regularization of two-dimensional ill-posed problems with discontinuous solutions”, Zh. Vychisl. Mat. Mat. Fiz., 39:12 (1999),  1939–1944  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:12 (1999), 1861–1866
1998
23. A. S. Leonov, A. G. Yagola, “Optimal methods for solving ill-posed problems with sourcewise representated solutions”, Fundam. Prikl. Mat., 4:3 (1998),  1029–1046  mathnet  mathscinet  zmath
24. A. S. Leonov, “On the total variation for functions of several variables and a multidimensional analog of Helly's selection principle”, Mat. Zametki, 63:1 (1998),  69–80  mathnet  mathscinet  zmath; Math. Notes, 63:1 (1998), 61–71  isi
25. A. S. Leonov, “On multidimensional ill-posed problems with discontinuous solutions”, Sibirsk. Mat. Zh., 39:1 (1998),  74–86  mathnet  mathscinet  zmath; Siberian Math. J., 39:1 (1998), 63–73  isi
26. A. S. Leonov, “Some remarks on the minimal pseudoinverse matrix method”, Zh. Vychisl. Mat. Mat. Fiz., 38:7 (1998),  1085–1090  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:7 (1998), 1036–1041
1996
27. A. S. Leonov, “Functions of several variables with bounded variation in ill-posed problems”, Zh. Vychisl. Mat. Mat. Fiz., 36:9 (1996),  35–49  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:9 (1996), 1193–1203  isi
1995
28. A. S. Leonov, “Pseudo-optimal choice of parameter in the regularization method”, Zh. Vychisl. Mat. Mat. Fiz., 35:7 (1995),  1034–1049  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 35:7 (1995), 825–836  isi
1994
29. A. S. Leonov, “Some a posteriori termination rules for the iterative solution of linear ill-posed problems”, Zh. Vychisl. Mat. Mat. Fiz., 34:1 (1994),  148–154  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:1 (1994), 121–126  isi
1993
30. A. S. Leonov, “On quasioptimum selection of the regularization parameter in M. M. Lavrent'ev's method”, Sibirsk. Mat. Zh., 34:4 (1993),  117–126  mathnet  mathscinet  zmath; Siberian Math. J., 34:4 (1993), 695–703  isi
1991
31. A. S. Leonov, “Problem of precision of the method of a minimal pseudoinverse matrix”, Mat. Zametki, 49:4 (1991),  81–87  mathnet  mathscinet  zmath; Math. Notes, 49:4 (1991), 386–390  isi
32. A. S. Leonov, “The minimum pseudo-inverse matrix method: Theory and numerical implementation”, Zh. Vychisl. Mat. Mat. Fiz., 31:10 (1991),  1427–1443  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:10 (1991), 1–13  isi
1990
33. A. S. Leonov, “Order optimality of the accuracy of some algorithms for solving ill-posed extremal problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 6,  30–38  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:6 (1990), 35–44
1987
34. A. S. Leonov, “Numerical realization of piecewise-uniform regularization algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 27:9 (1987),  1412–1416  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:5 (1987), 88–91
35. A. S. Leonov, “The minimal pseudo-inverse matrix method”, Zh. Vychisl. Mat. Mat. Fiz., 27:8 (1987),  1123–1138  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:4 (1987), 107–117
1986
36. A. L. Korotaev, P. I. Kuznetsov, A. S. Leonov, V. Y. Rodaman, “On determining the optimal conditions of introducing an antibacterial drug”, Avtomat. i Telemekh., 1986, 1,  100–106  mathnet
37. A. S. Leonov, “On some algorithms for solving ill-posed extremal problems”, Mat. Sb. (N.S.), 129(171):2 (1986),  218–231  mathnet  mathscinet  zmath; Math. USSR-Sb., 57:1 (1987), 229–242
1985
38. A. S. Leonov, “Approximate calculation of a pseudoinverse matrix using a generalized discrepancy principle”, Zh. Vychisl. Mat. Mat. Fiz., 25:6 (1985),  933–935  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:3 (1985), 181–182
1983
39. A. S. Leonov, “On the solution of linear ill-posed problems on the basis of a modified quasioptimality criterion”, Mat. Sb. (N.S.), 122(164):3(11) (1983),  405–415  mathnet  mathscinet  zmath; Math. USSR-Sb., 50:2 (1985), 387–397
1982
40. A. S. Leonov, “On an application of the generalized residual principle for the solution of ill-posed extremal problems”, Dokl. Akad. Nauk SSSR, 262:6 (1982),  1306–1310  mathnet  mathscinet  zmath
41. A. S. Leonov, “On choosing a regularization parameter by means of the quasi-optimality and ratio criteria for ill-posed linear algebra problems with a perturbed operator”, Dokl. Akad. Nauk SSSR, 262:5 (1982),  1069–1072  mathnet  mathscinet  zmath
42. A. S. Leonov, “The connection between the generalized residual method and the generalized principle of the residual for nonlinear ill-posed problems”, Zh. Vychisl. Mat. Mat. Fiz., 22:4 (1982),  783–790  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:4 (1982), 13–22
43. A. S. Leonov, “Piecewise-uniform regularization of ill-posed problems with discontinuous solutions”, Zh. Vychisl. Mat. Mat. Fiz., 22:3 (1982),  516–531  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:3 (1982), 20–36
1980
44. A. S. Leonov, “On the regularization of ill-posed problems with discontinuous solutions and an application of this methodology for the solution of some nonlinear equations”, Dokl. Akad. Nauk SSSR, 250:1 (1980),  31–35  mathnet  mathscinet  zmath
1979
45. A. S. Leonov, “On functions of bounded generalized variation”, Dokl. Akad. Nauk SSSR, 249:4 (1979),  787–789  mathnet  mathscinet  zmath
46. A. S. Leonov, “On algorithms for an approximate solution of nonlinear ill-posed problems with a perturbed operator”, Dokl. Akad. Nauk SSSR, 245:2 (1979),  300–304  mathnet  mathscinet  zmath
47. A. S. Leonov, “Choice of regularization parameter for non-linear ill-posed problems with approximately specified operator”, Zh. Vychisl. Mat. Mat. Fiz., 19:6 (1979),  1363–1376  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:6 (1979), 1–15
1978
48. A. S. Leonov, “On the choice of regularization parameters by means of the quasi- optimality and ratio criteria”, Dokl. Akad. Nauk SSSR, 240:1 (1978),  18–20  mathnet  mathscinet  zmath
49. A. S. Leonov, “On the justification of the choice of the regularization parameter based on quasi-optimality and relation tests”, Zh. Vychisl. Mat. Mat. Fiz., 18:6 (1978),  1363–1376  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 18:6 (1978), 1–15
1977
50. A. S. Leonov, “Calculation of the values of unbounded operators by the averaging method”, Dokl. Akad. Nauk SSSR, 235:1 (1977),  23–26  mathnet  mathscinet  zmath
1975
51. A. S. Leonov, “On the construction of stable difference schemes for solving nonlinear boundary value problems”, Dokl. Akad. Nauk SSSR, 224:3 (1975),  525–528  mathnet  mathscinet  zmath
52. Yu. A. Eremin, A. S. Leonov, “The construction of stable difference schemes for second order linear differential operators of indefinite sign”, Zh. Vychisl. Mat. Mat. Fiz., 15:3 (1975),  635–643  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:3 (1975), 86–94
53. A. V. Goncharsky, A. S. Leonov, A. G. Yagola, “The applicability of the principle of the residual in the case of nonlinear ill-posed problems, and a new regularizing algorithm for their solution”, Zh. Vychisl. Mat. Mat. Fiz., 15:2 (1975),  290–297  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:2 (1975), 8–16
1974
54. A. V. Goncharsky, A. S. Leonov, A. G. Yagola, “On the residual principle for solving nonlinear ill-posed problems”, Dokl. Akad. Nauk SSSR, 214:3 (1974),  499–500  mathnet  mathscinet  zmath
55. A. V. Goncharsky, A. S. Leonov, A. G. Yagola, “The regularization of ill-posed problems with approximately given operator”, Zh. Vychisl. Mat. Mat. Fiz., 14:4 (1974),  1022–1027  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:4 (1974), 195–201
56. A. V. Goncharsky, A. S. Leonov, A. G. Yagola, “Finite difference approximation of linear ill-posed problems”, Zh. Vychisl. Mat. Mat. Fiz., 14:1 (1974),  15–24  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:1 (1974), 14–23
1973
57. A. V. Goncharsky, A. S. Leonov, A. G. Yagola, “A generalized residual principle”, Zh. Vychisl. Mat. Mat. Fiz., 13:2 (1973),  294–302  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:2 (1973), 25–37
1972
58. A. V. Goncharsky, A. S. Leonov, A. G. Yagola, “A generalization of the discrepancy principle for the case of an operator specified with an error”, Dokl. Akad. Nauk SSSR, 203:6 (1972),  1238–1239  mathnet  mathscinet  zmath
59. A. V. Goncharsky, A. S. Leonov, A. G. Yagola, “A certain regularizing algorithm for ill-posed problems with an approximately given operator”, Zh. Vychisl. Mat. Mat. Fiz., 12:6 (1972),  1592–1594  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:6 (1972), 286–290
60. A. V. Goncharsky, A. S. Leonov, A. G. Yagola, “Certain estimates of the rate of convergence of regularized approximations for equations of convolution type”, Zh. Vychisl. Mat. Mat. Fiz., 12:3 (1972),  762–770  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:3 (1972), 243–254
61. A. V. Goncharskii, L. G. Gushchina, A. S. Leonov, A. G. Yagola, “Certain algorithms for finding the approximate solution of ill-posed problems on a set of monotone functions”, Zh. Vychisl. Mat. Mat. Fiz., 12:2 (1972),  283–297  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:2 (1972), 1–18
1971
62. A. V. Goncharsky, A. G. Yagola, A. S. Leonov, “The solution of two-dimensional Fredholm integral equations of the first kind with a kernel that depends on the difference of the arguments”, Zh. Vychisl. Mat. Mat. Fiz., 11:5 (1971),  1296–1301  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 11:5 (1971), 253–260

1992
63. Yu. A. Eremin, A. S. Leonov, A. I. Prilepko, “Inverse problems in partial differential equations. Eds D. Colton, R. Ewing, W. Rundell. Proc. SIAM. Philadelphia, 1990. Book review”, Zh. Vychisl. Mat. Mat. Fiz., 32:7 (1992),  1149–1150  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019